# SDR 761002

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 95,378 hours, 20,191 cycles
- Engine: Ge CF650E2
- Engine time: 84,947 hours, 14,726 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 65B94544
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENGINE FIRE WARNING NR 3 ENGINE.  "A" LOOP SHOWED 8.0 AND "B" LOOP SHOWED 8.5.  INDICATION WENT DOWN AWAY AFTER THRUST REDUCED TO IDLE.  DUMPED 70,000 LBS OF FUEL AND RETURNED TO PANC.  INSPECTED ENGINE AND FOUND TRANSITION DUCT ABOVE HIGH STAGE BLEED VALVE SPLIT AT THE CLAMP.  REPLACED TRANSITION DUCT IN ACCORDANCE WITH AMM 36-11-01.  LEAK CHECK NORMAL.
